# SDR SWAA2013080218810

- Difficulty date: March 27, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141A6171
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER GATE CORRODED ON INNER SURFACE AT THREE EACH FASTENER LOCATIONS & ON EXIT SURFACE AT FWD LOWER CORNER.  R&R GATE ASSEMBLY IAW MM & MM.
